# SDR 2002F01096

- Difficulty date: July 9, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N142PA
- Make and model: Gulstm G73
- Aircraft serial: J42
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: D357
- Part serial: 24981
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM BIMINI, HYDRAULIC FLUID WAS SEEPING OUT OF THE INERTIAL DOOR SEPARATOR HANDLES.  THE FIRST OFFICER WHO WAS IN COMMAND WAS SPRAYED WITH HYDRAULIC FLUID AND PASSED THE AIRCRAFT OVER TO THE CAPTAIN.  AN ATTEMPT WAS MADE TO ISOLATE THE HYDRAULIC SYSTEM TO NO AVAIL.  FLIGHT CONTINUED INTO FLL AS THE LEAKAGE WAS MINIMAL AND HYDRAULIC PRESSURE REMAINED AT NORMAL WITH NO INDICATION OF HYDRAULIC QUANTITY PROBLEMS.  LANDING WAS UNEVENTFUL AND PASSENGER AND CREW GOT OFF THE AIRPLANE SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NR 2 INERTIAL SEPARATOR VALVE AND SERVICED HYDRAULIC SYSTEM.  OPERATIONAL CHECK ACCOMPLISHED WITH NO LEAKS NOTED.  (M)
